# SDR USAA2011081100008

- Difficulty date: July 22, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT ADJUSTMENT TORSION BAR BELLCRANK AT PASSENGER CREW DOOR 842.  ADJUSTMENT TORSION BAR BELLCRANK AT PASSENGER/CREW DOOR 842 IAW AMM 52-13-21-0401.
